Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3537564, 7 pages
http://dx.doi.org/10.1155/2016/3537564
Research Article

Linearity Identification for General Partial Linear Single-Index Models

Center of Statistics, Southwestern University of Finance and Economics, Chengdu, China

Received 5 April 2016; Accepted 25 August 2016

Academic Editor: Alessio Merola

Copyright © 2016 Shaogao Lv and Luhong Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. J. Stone, “Additive regression and other nonparametric models,” The Annals of Statistics, vol. 13, no. 2, pp. 689–705, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  2. J. D. Opsomer and D. Ruppert, “Fitting a bivariate additive model by local polynomial regression,” The Annals of Statistics, vol. 25, no. 1, pp. 186–211, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  3. H. Liang, S. W. Thurston, D. Ruppert, T. Apanasovich, and R. Hauser, “Additive partial linear models with measurement errors,” Biometrika, vol. 95, no. 3, pp. 667–678, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Wang, X. Liu, H. Liang, and R. J. Carroll, “Estimation and variable selection for generalized additive partial linear models,” The Annals of Statistics, vol. 39, no. 4, pp. 1827–1851, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. X. Liu, L. Wang, and H. Liang, “Estimation and variable selection for semiparametric additive partial linear models,” Statistica Sinica, vol. 21, no. 3, pp. 1225–1248, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. L. Wang, L. Xue, A. Qu, and H. Liang, “Estimation and model selection in generalized additive partial linear models for correlated data with diverging number of covariates,” The Annals of Statistics, vol. 42, no. 2, pp. 592–624, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. H. H. Zhang, G. Cheng, and Y. Liu, “Linear or nonlinear? Automatic structure discovery for partially linear models,” Journal of the American Statistical Association, vol. 106, no. 495, pp. 1099–1112, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Huang, F. Wei, and S. Ma, “Semiparametric regression pursuit,” Statistica Sinica, vol. 22, no. 4, pp. 1403–1426, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. H. Lian, P. Du, Y. Li, and H. Liang, “Partially linear structure identification in generalized additive models with NP-dimensionality,” Computational Statistics & Data Analysis, vol. 80, pp. 197–208, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. K. J. Fukumizu and C. L. Leng, “Gradient-based kernel dimension reduction for regression,” Journal of the American Statistical Association, vol. 109, no. 505, pp. 359–370, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. L. Schumaker, Spline Functions: Basic Theory, John Wiley & Sons, New York, NY, USA, 1981.
  12. K.-C. Li, “Sliced inverse regression for dimension reduction,” Journal of the American Statistical Association, vol. 86, no. 414, pp. 316–342, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. D. Cook and S. Weisberg, “Discussion of li,” Journal of the American Statistical Association, vol. 86, pp. 328–332, 1991. View at Google Scholar
  14. B. Li and S. Wang, “On directional regression for dimension reduction,” Journal of the American Statistical Association, vol. 102, no. 479, pp. 997–1008, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. N. Aronszajn, “Theory of reproducing kernels,” Transactions of the American Mathematical Society, vol. 68, pp. 337–404, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  16. S. Boyd, N. Parikh, E. Chu, B. Peleato, and J. Eckstein, “Distributed optimization and statistical learning via the alternating direction method of multipliers,” Foundations and Trends in Machine Learning, vol. 3, no. 1, pp. 1–122, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Tseng and S. Yun, “A coordinate gradient descent method for nonsmooth separable minimization,” Mathematical Programming—Series B, vol. 117, no. 1, pp. 387–423, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. V. Q. Vu and J. Lei, “Minimax sparse principal subspace estimation in high dimensions,” The Annals of Statistics, vol. 41, no. 6, pp. 2905–2947, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus